All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 4, 2020, Pages 1588-1598                                                                DOI:10.11948/20190279
Analytical results for quadratic integral equations with phase--lag term
M. A. Abdou,A. A. Soliman,M. A. Abdel-Aty
Keywords:Quadratic integral equation, phase--lag, Tychonoff fixed point theorem, Banach space, fixed point theorem.
      In the present paper, we are concerning with a quadratic integral equation with phase--lag term. In the following pages, sufficient conditions are given for the existence of positive continuous solution to quadratic integral equations. The method used here depends on both Tychonoff fixed point principle and Arzela--Ascoli theorem. A concrete example illustrating the mentioned applicability is also included.
PDF      Download reader